# SDR CA980608004

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 3210 · Main Landing Gear
- Part: U-Bolt
- Part number: 1103776
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST-FLIGHT INSPECTION, PILOT NOTICED RIGHT LANDING GEAR U-BOLT BROKEN.  REPLACED.
